# SDR IPXA2025080511544

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 83,820 hours, 19,390 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Manifold
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB**LEVEL 3 AIR MANF 3 FAIL CLIMBING OUT OF 12,000 ALERT  AUTO SYSTEM ISOLATED THE #3 BLOCKED AND THEN ALERT CAME BACK. ATB FOUND FAULTS FOR MANIFOLD AND ANTI ICE VALVE IN THE ESC INOP RESET . VERIFIED WITH TELEMETRY THAT THE RIGHT WING ANTI ICE VALVE FAIL PRIOR TO THE MANIFOLD FAILURE  WHICH IS ESC SYSTEM OPERATING PROPERLY. REMOVED AND INSTALLED RIGHT WING ANTI ICE VALVE IAW AMM  30-11-01-000-801. LEAK AND OPS CHECKS GOOD. ANTI ICE AND MANIFOLD OPERATES NORMALLY IAW AMM 30-11-01.
